PD Dr. Thomas Schmidt



Organisation


Department Mathematik


Publications (Download BibTeX)

Go to first page Go to previous page 1 of 2 Go to next page Go to last page

Schmidt, T. (2015). BV Minimizers of Variational Integrals: Existence, Uniqueness, Regularity (Habilitation).
Beck, L., & Schmidt, T. (2015). Convex duality and uniqueness for BV-minimizers. Journal of Functional Analysis, 268(10), 3061-3107. https://dx.doi.org/10.1016/j.jfa.2015.03.006
Beck, L., & Schmidt, T. (2015). Interior gradient regularity for BV minimizers of singular variational problems. Nonlinear Analysis - Theory Methods & Applications, 120, 86-106. https://dx.doi.org/10.1016/j.na.2015.02.011
Ambrosio, L., De Lellis, C., & Schmidt, T. (2015). Partial regularity for mass-minimizing currents in Hilbert spaces. Journal für die reine und angewandte Mathematik, to appear, -. https://dx.doi.org/10.1515/crelle-2015-0011
Schmidt, T. (2015). Strict interior approximation of sets of finite perimeter and functions of bounded variation. Proceedings of the American Mathematical Society, 143(5), 2069-2084. https://dx.doi.org/10.1090/S0002-9939-2014-12381-1
Schmidt, T. (2014). Partial regularity for degenerate variational problems and image restoration models in BV. Indiana University Mathematics Journal, 63(1), 213-279. https://dx.doi.org/10.1512/iumj.2014.63.5174
Ambrosio, L., & Schmidt, T. (2013). Compactness results for normal currents and the Plateau problem in dual Banach spaces. Proceedings of the London Mathematical Society, 106(5), 1121-1142. https://dx.doi.org/10.1112/plms/pds066
Beck, L., & Schmidt, T. (2013). On the Dirichlet problem for variational integrals in BV. Journal für die reine und angewandte Mathematik, 674, 113-194. https://dx.doi.org/10.1515/crelle.2011.188
Schmidt, T. (2013). W²·¹⁺ᵋ estimates for the Monge-Ampère equation. Advances in Mathematics, 240, 672-689. https://dx.doi.org/10.1016/j.aim.2012.07.034
Carozza, M., Passarelli di Napoli, A., Schmidt, T., & Verde, A. (2012). Local and asymptotic regularity results for quasiconvex and quasimonotone problems. Quarterly Journal of Mathematics, 63(2), 325-352. https://dx.doi.org/10.1093/qmath/haq044

Last updated on 2016-05-05 at 05:18